# SDR GLBA2002142

- Difficulty date: September 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 14,260 hours, 17,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON TAKE OFF ROLL, BIRD STRIKE INSP CHECKS GOOD.
